Tylenol Cold Multi-Symptom Daytime Non – Drowsy 24 Capsules

$9.44 Original price was: $9.44.$8.81Current price is: $8.81.
Out of stock
  • Medicine provides temporary relief for cold and flu symptoms
  • Each cold & flu caplet contains 325 mg of acetaminophen
  • Helps reduce fever and relieve minor aches & pains
  • Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough
  • 5 mg phenylephrine to relieve nasal congestion
Out of stock
Buy $49.00 worth products more to get free shipping
Continue shopping

Reviews

There are no reviews yet

Add a review
Currently, we are not accepting new reviews

Description

The 24 count pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief is the #1 doctor recommended pain relief brand that you should have. Containing 16 daytime and 8 nighttime caplets, temporarily relief yourself of any hurdles.
The 8 nighttime caplets help in relieving the runny nose, sneezing, headaches, sore throat, sinus congestion, nasal congestion and reduce fever whereas the 16 daytime caplets are specially formulated to loosen phlegm, reduce fever and relieve headache or body ache. Each day and night caplet contains 325 mg of acetaminophen that acts as a fever reducer and pain reliever combined with 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. Get your OTC medicine online and temporarily relief yourself of the cold or flu.

Additional information

Weight 1 oz
Dimensions 4.8 × 3 × 0.8 in